A new numerical approach of a lubrication free boundary problem



Downloads per month over past year

Álvarez Contreras , Sixto Jesús and Oujja, Rachid (2004) A new numerical approach of a lubrication free boundary problem. Applied Mathematics and Computation, 148 (2). pp. 393-405. ISSN 0096-3003

[thumbnail of 2003newnume.pdf] PDF

Official URL: http://www.sciencedirect.com/science/journal/00963003


A combination of a semidiscretized scheme and an iterative method is applied to a free boundary problem. The considered problem is issued from a cavitation model in lubrication theory and treats on the determination of the cavitation area. Estimates L∞(Ω) which provide
the convergence of the approximated solution is obtained. Finally, some numerical test examples are presented to illustrate the good performance of the method.

Item Type:Article
Uncontrolled Keywords:Cavitation theory, Free boundary problem, Numerical solution
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:12231
Deposited On:14 Feb 2011 08:59
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page